BibTeX record journals/na/ChenLTA10

download as .bib file

@article{DBLP:journals/na/ChenLTA10,
  author    = {Chang{-}Ming Chen and
               Fawang Liu and
               Ian W. Turner and
               Vo Anh},
  title     = {Numerical schemes and multivariate extrapolation of a two-dimensional
               anomalous sub-diffusion equation},
  journal   = {Numer. Algorithms},
  volume    = {54},
  number    = {1},
  pages     = {1--21},
  year      = {2010},
  url       = {https://doi.org/10.1007/s11075-009-9320-1},
  doi       = {10.1007/s11075-009-9320-1},
  timestamp = {Sat, 25 Apr 2020 13:48:05 +0200},
  biburl    = {https://dblp.org/rec/journals/na/ChenLTA10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics